MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR G-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY HARMONYAIR G-SERIES SURGICAL LIGHTING SYSTEM
Model Number G-SERIES SURGICAL LIGHTING SYSTEM
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the surgical lighting system and found that the tension of the lighthead spring arm required adjustment.As the tension of the lighthead spring arm required adjustment, this allowed the spring arm to drift slowing downwards in height subsequently causing the reported event to occur.The technician adjusted the spring arm tension, tested the surgical lighting system and confirmed the unit to be operational.The device was returned to service and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that the lighthead from their harmonyair g-series surgical lighting system came down and "struck" an employee's head.No report of injury.No medical treatment was sought or administered.

Brand Name
HARMONYAIR G-SERIES SURGICAL LIGHTING SYSTEM
Common Device Name
SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17135919
Report Number1043572-2023-00115
Device Sequence Number5773665
Product Code FSY
UDI-Device Identifier00724995191979
UDI-Public00724995191979
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-SERIES SURGICAL LIGHTING SYSTEM
Device Catalogue NumberLG07
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown